Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Hi i am experiencing balance issues, muscle weakness , numbness

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1983
Answered : 806 Questions
Question
Hi i am experiencing balance issues, muscle weakness, numbness in the face, and headaches. I saw a doctor whom was very short with me and did not give me any answers, but another doctor gave me a diagnosis of cervical spinal stenosis and i asked if that was causing the symptoms im having and he said no. I am at this point very discouraged and just want to feel better what should i do i have been dealing with this since last july.
Posted Mon, 4 Dec 2017 in Brain and Spine
 
 
Answered by Dr. Gopal Goel 4 hours later
Brief Answer:
Could be deficiency of Vit B12 or a brain lesion.

Detailed Answer:
Hi I am Dr Gopal Goel Orthopedic Surgeon.
I have gone through the details of your problem. In my opinion there are two possibilities 1. Deficiency of Vitamin B12 2. Some lesion in brain. Cervical canal stenosis has nothing to do with it.
I suggest you get S Vitamin B12 , S Electrolytes and a CT scan of Brain. In the meantime you can start a combination of pregabalin and methycobalamine.
Thanx for the question. Please feel free to ask any other question.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor